Acyclic edge colourings of graphs with large girth
Rights accessOpen Access
An edge colouring of a graph G is called acyclic if it is proper and every cycle contains at least three colours. We show that for every e > 0, there exists a g = g(e) such that if G has maximum degree ¿ and girth at least g then G admits an acyclic edge colouring with (1 + e)¿+O(1) colours.
This is the peer reviewed version of the following article: Cai, X. S., Perarnau, G. , Reed, B. and Watts, A. B. (2017), Acyclic edge colourings of graphs with large girth. Random Struct. Alg., 50: 511-533. doi:10.1002/rsa.20695, which has been published in final form at https://doi.org/10.1002/rsa.20695. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions
CitationCai, X. [et al.]. Acyclic edge colourings of graphs with large girth. "Random structures and algorithms", 3 Novembre 2016, vol. 50, núm. 4, p. 511-533.